# SDR SIMA27312

- Difficulty date: September 19, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 7253711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - KICKPLATE AT STA 249 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED KICKPLATE IAW SAAB MM.  (X)
